# SDR 2003FA0000819

- Difficulty date: July 31, 2003
- Submitted: August 6, 2003
- Operation: General aviation
- Aircraft: N2370F
- Make and model: Cessna 172R
- Aircraft serial: 17280618
- Engine: Lyc IO360L2A
- Engine time: 2,370 hours
- Propeller: Mcauly 1C235LFA
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: LW120980180
- Condition: Chafed
- Location: Fuel System
- Part time: 2,370 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 CYLINDER FUEL INJECTOR LINE RUBBING ON CYLINDER COOLING FIN, CAUSING A DEEP CUT IN OUTER WALL OF FUEL INJECTOR LINE, LEADING TO POSSIBLE ENGINE FIRE.
